Crescimbeni, Raquel, Forzani, Liliana, and Perini, Alejandra. "A new proof of Harnack's inequality for elliptic partial differential equations in divergence form.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2007 (2007): Paper No. 38, 12 p., electronic only-Paper No. 38, 12 p., electronic only. <http://eudml.org/doc/129932>.
@article{Crescimbeni2007,
author = {Crescimbeni, Raquel, Forzani, Liliana, Perini, Alejandra},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {Elliptic equations; divergence form; weak solutions; Harnack inequality; Hölder continuity},
language = {eng},
pages = {Paper No. 38, 12 p., electronic only-Paper No. 38, 12 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {A new proof of Harnack's inequality for elliptic partial differential equations in divergence form.},
url = {http://eudml.org/doc/129932},
volume = {2007},
year = {2007},
}
TY - JOUR
AU - Crescimbeni, Raquel
AU - Forzani, Liliana
AU - Perini, Alejandra
TI - A new proof of Harnack's inequality for elliptic partial differential equations in divergence form.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2007
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2007
SP - Paper No. 38, 12 p., electronic only
EP - Paper No. 38, 12 p., electronic only
LA - eng
KW - Elliptic equations; divergence form; weak solutions; Harnack inequality; Hölder continuity
UR - http://eudml.org/doc/129932
ER -